淡江大學機構典藏:Item 987654321/41657
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58605/92268 (64%)
造訪人次 : 555262      線上人數 : 98
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41657


    題名: Local contractions in metric spaces
    作者: 胡德軍;Hu, Thakyin;Kirk, W. A.
    貢獻者: 淡江大學數學學系
    日期: 1978-01
    上傳時間: 2010-01-28
    出版者: Providence: American Mathematical Society (AMS)
    摘要: It is shown that a theorem of E. Rakotch for locally contractive mappings can be deduced from Banach's contraction mapping theorem, and a counterexample to an assertion of R. D. Holmes concerning local radial contractions is given.
    關聯: Proceedings of the American Mathematical Society 68(1), pp.121-124
    DOI: 10.1090/S0002-9939-1978-0464180-2
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0002-9939_68(1)p121-124.pdf375KbAdobe PDF655檢視/開啟
    Local contractions in metric spaces.pdf349KbAdobe PDF1檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋